# SDR QXEA2021051100231

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 5,565 hours, 3,293 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON RECEIVING TAKEOFF CLEARANCE RELEASED EMER PARK BRAKE AND APPLIED POWER. AIRPLANE WOULD NOT MOVE. BRAKES APPEAR STUCK. NO LIGHTS ILLUMINATED AND NO MESSAGES. BRAKES FELT TOUCHY ON WAY BACK TO THE GATE. REMOVED FROM SERVICE. DURING RECOVERY FROM TAXIWAY, NOTED THAT ALL BRAKES APPEARED TO BE SETTING AND RELEASING AS PARK BRAKE WAS APPLIED AND RELEASED. ONCE A/C WAS PARKED BACK AT GATE, NOTED THAT L/H BRAKE TEMPS WERE 145 AND 151, R/H WAS 35 AND 38. TROUBLESHOT PER E175 DRAGGING BRAKE FIM TASK 32-40-00-810-804-A AND OVERTEMP BRAKE FIM TASK 32-40-00-810-801-A. WHEELS TURN, BRAKES DO NOT DRAG, PRESSURE TRANSDUCER READINGS W/IN RANGE, NO STUCK PEDALS, WHEEL SPEED TRANSDUCERS OPERATING NORMAL, BRAKE TEMPS INDICATING NORMAL AND HARNESS WIRING SERVICEABLE. TAXIED A/C W/ MODERATE BRAKING. BRAKES OPERATED SMOOTHLY W/ NO TEMPERATURE ISSUES. NO FURTHER DEFECTS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
